# SDR ABXA9900271

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trapezoid Panel
- Part number: 9919402505
- Condition: Cracked
- Location: Lt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAPEZOIDAL PANEL UPPER OUTBOARD FLANGE CRACKED STARTING AT 6TH FASTENER HOLE RUNNING THROUGH 8TH FASTENER HOLE INTO RADIUS OF THE VERTICAL FLANGE. REPLACED TRAPEZOIDAL PANEL IAW DC9 S/B'S 53-10D, 53-115 AND 53-182.
